MathSciNet Relay Station
MathSciNet bibliographic data
MR316456 14K10
Paršin, A. N. Minimal models of curves of genus $2$, and homomorphisms of abelian varieties defined over a field of finite characteristic. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 67–109.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement